MAUDE Adverse Event Report: Arthrex, Inc. BIO-COMP, SWIVELOCK C, TT, 4.75x19.1MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. BIO-COMP, SWIVELOCK C, TT, 4.75x19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, TT, 4.75x19.1MM
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 7 sep 2026, a distributor reported via email that one unit of ar-2324bcctt batch 15503537 experienced a deployment issue.The issue was identified during an atfl repair procedure performed on 11 may 2026.During the procedure, the swivelock anchor pulled out from the talus site while the plastic handle was being removed.Following removal, the anchor screw was observed to be deformed and could not be reloaded to complete the repair.An additional swivelock anchor was subsequently used to successfully complete the surgery.Ar-1678-01, ar-1678-02, and ar-2324ptb were used for hole preparation.No device fragments remained in the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BIO-COMP, SWIVELOCK C, TT, 4.75x19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50856603
Report Number1220246-2026-04852
Device Sequence Number10053707
Product Code MAI
UDI-Device Identifier00888867026858
UDI-Public(01)00888867026858(11)250924(17)290831(10)15503537
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, TT, 4.75x19.1MM
Device Catalogue NumberAR-2324BCCTT
Device Lot Number15503537
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown